CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Stochastic Multiscale Heat Transfer Analysis of Heterogeneous Materials with Multiple Random Configurations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 27, 期号: 2, 页码: 431-459
Authors:  Yang, Zihao;  Guan, Xiaofei;  Cui, Junzhi;  Dong, Hao;  Wu, Ye;  Zhang, Jieqiong
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Multiple random configurations  heat transfer problem  reiterated homogenization analysis  micro-meso-macro formulations  stochastic multiscale model  
A survey of distributed optimization 期刊论文
ANNUAL REVIEWS IN CONTROL, 2019, 卷号: 47, 页码: 278-305
Authors:  Yang, Tao;  Yi, Xinlei;  Wu, Junfeng;  Yuan, Ye;  Wu, Di;  Meng, Ziyang;  Hong, Yiguang;  Wang, Hong;  Lin, Zongli;  Johansson, Karl H.
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Distributed optimization  Coordination of distributed energy resources  
GENUS PERIODS, GENUS POINTS AND CONGRUENT NUMBER PROBLEM 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2017, 卷号: 21, 期号: 4, 页码: 721-774
Authors:  Tian, Ye;  Yuan, Xinyi;  Zhang, Shou-Wu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Congruent number  Birch and Swinnerton-Dyer conjecture  Tate-Shafarevich group  Heegner point  Selmer group  Gross-Zagier formula  Waldspurger formula  L-function  
股指期货基差的非线性特征和均值回复机制研究 期刊论文
中国科学技术大学学报, 2013, 卷号: 43, 期号: 12, 页码: 989
Authors:  蒋勇;  吴武清;  叶五一;  陈敏;  缪柏其
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Robust solutions to uncertain linear complementarity problems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 2, 页码: 339-352
Authors:  Wu, Dan;  Han, Ji-ye;  Zhu, Jing-hao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
uncertain linear complementarity problems  robust optimization technology  uncertainty set  rho-robust solution  
基于危险率函数变点检测的美国次级债危机传染分析 期刊论文
系统工程理论与实践, 2010, 卷号: 000, 期号: 003, 页码: 431
Authors:  叶五一;  缪柏其;  马宇超
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Enhanced synchronizability in scale-free networks 期刊论文
CHAOS, 2009, 卷号: 19, 期号: 1, 页码: 5
Authors:  Chen, Maoyin;  Shang, Yun;  Zhou, Changsong;  Wu, Ye;  Kurths, Juergen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
complex networks  nonlinear dynamical systems  optimisation  synchronisation  
Synchronization in small-world networks 期刊论文
CHAOS, 2008, 卷号: 18, 期号: 3, 页码: 7
Authors:  Wu, Ye;  Shang, Yun;  Chen, Maoyin;  Zhou, Changsong;  Kurths, Juergen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
The application of spectral distribution of product of two random matrices in the factor analysis 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2007, 卷号: 50, 期号: 9, 页码: 1303-1315
Authors:  Jin, Bai-suo;  Miao, Bai-qi;  Ye, Wu-ye;  Wu, Zhen-xiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
limiting spectral distribution  product of random matrices  large dimensional random matrices  factor number  time series  
基于收益率修正分布的VaR估计 期刊论文
数理统计与管理, 2007, 卷号: 026, 期号: 005, 页码: 867
Authors:  叶五一;  缪柏其;  吴振翔
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10